# SDR CALA0001854

- Difficulty date: December 3, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 46,067 hours, 23,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Condition: Corroded
- Location: Flap Tracks
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING O/B MID NR 7 AND NR 8 FLAP MAIN CARRIAGE SPINDLES CORRODED. THE NR 7 AND NR 8 FLAP MAIN CARRIAGES WERE REMOVED AND REPLACED IAW MM 27-51-44.
